Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 31, Number 4

Essential surfaces in graph pairs
Henry Wilton.
J. Amer. Math. Soc. 31 (2018), 893-919
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Langlands correspondence for isocrystals and the existence of crystalline companions for curves
Tomoyuki Abe.
J. Amer. Math. Soc. 31 (2018), 921-1057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasimodularity and large genus limits of Siegel-Veech constants
Dawei Chen, Martin Möller and Don Zagier.
J. Amer. Math. Soc. 31 (2018), 1059-1163
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quantitative null-cobordism
Gregory R. Chambers, Dominic Dotterrer, Fedor Manin and Shmuel Weinberger; with an appendix by Fedor Manin; Shmuel Weinberger.
J. Amer. Math. Soc. 31 (2018), 1165-1203
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society